HomePage >> Journals >> Mathematical Computation

Mathematical Computation

Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology... [More] Mathematical Computation (Yearly) is an international comprehensive professional academic journal of Ivy Publisher, concerning the development of mathematical theory and computing application on the combination of mathematical theory and modern industrial technology. The main focus of the journal is the academic papers and comments of latest theoretical and apolitical mathematics improvement in the fields of nature science, engineering technology, economy and science, report of latest research result, aiming at providing a good communication platform to transfer, share and discuss the theoretical and technical development of mathematics theory development for professionals, scholars and researchers in this field, reflecting the academic front level, promote academic change and foster the rapid expansion of mathematics theory and application technology.

The journal receives manuscripts written in Chinese or English. As for Chinese papers, the following items in English are indispensible parts of the paper: paper title, author(s), author(s)'affiliation(s), abstract and keywords. If this is the first time you contribute an article to the journal, please format your manuscript as per the sample paper and then submit it into the online submission system. Accepted papers will immediately appear online followed by printed hard copies by Ivy Publisher globally. Therefore, the contributions should not be related to secret. The author takes sole responsibility for his views.

ISSN Print:2327-0519

ISSN Online:2327-0527

Email:mc@ivypub.org

Website: http://www.ivypub.org/mc/

  0
  0

Paper Infomation

Existence and Uniqueness for Backward Stochastic Differential Equation to Stopping Time

Full Text(PDF, 586KB)

Author: Junjie Bai, Haiyue Jin, Yicheng Hong, Chol Gyu Pak, Mun Chol Kim

Abstract: In this paper, we prove the existence and uniqueness for Backward Stochastic Differential Equations with stopping time as time horizon under the hypothesis that the generator is bounded. We first prove for the stopping time with finite values and for the general stopping time we prove the result taking limit. We suggest a new approach to generalize the results for the case of constant time horizon to the case of stopping time horizon.

Keywords: BSDE (Backward Stochastic Differential Equation), Random Time Horizon, Stopping Time

References:

[1] J. M. Bismut, Th´eorie probabiliste du controle des diffusions, Memoirs of the American Mathematical Society 4 (1976) 167.

[2] E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems and Control Letters 14 (1990) 55-61.

[3] E. Pardoux and S. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, in: Lect., Notes in CIS 176 (1992) 200-217.

[4] N. El Karoui, S. Peng, M. C. Quenez, Backward stochastic differential equations in finance, Mathematical Finance 7 (1) (1997) 1-71.

[5] S.H.Tang, X.Li, Necessary conditions for optimal control of stochastic systems with random jumps, SIAM Journal on Control and Optimization 32 (1994) 1447-1475.

[6] G.Barles, R.Buckdahn, E.Pardoux, Backward stochastic differential equations and integral-partial differential equations, Stochastics and Stochastics Reports (1995).

[7] M. Royer, Backward stochastic differential equations with jumps and related non-linear expectations, Stochastic Processes and Their Applications 116 (2006) 1358-1376.

[8] A. Bensoussan, On the theory of option pricing, Acta Appl Math 2 (1984) 139-58.

[9] I. Karatzas, Onthe pricing of American option, Appl Math Optimiz 17 (1988) 37-60.

[10] B. Wang and Q. Meng, Hedging American contigent claims with arbitrage costs, Chaos, Solitons & Fractals 32 (2007) 598-603.

[11] M. Marcus and L. V´eron, The boundary trace of positive solutions of semilinear elliptic equations: The supercritical case, J. Math. Pures Appl. 77 (1998) 481-524.

[12] R. W. R. Darling and E. Pardoux, Backward SDE with random terminal time and applications to semilinear elliptic PDE, The Annals of Probability 25 (1997) 1135-1159.

[13] N. El Karoui, S. Hamadene and A. Matoussi, Backward stochastic differential equations and applications, Chapter 8 of \Indifference pricing: Theory and Applications", Springer-Verlag (2008)267-320.

Privacy Policy | Copyright © 2011-2020 Ivy Publisher. All Rights Reserved.

Contact: customer@ivypub.org